# SDR UALA2010051101595

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,111 hours, 13,194 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INTERNAL MID TORQUE BOX UPPER WEB IS CRACKED AT LEFT DRAIN HOLE.  MAJOR REPAIR ACCOMPLISHED.  STOP DRILLED 2 EACH CRACKS AND FABRICATED A REPAIR DOUBLER AND FILLERS AND INSTALLED PER SRM.
